# SDR SWAA010837

- Difficulty date: March 21, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: 091SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- Aircraft time: 58,756 hours, 62,985 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C35775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION, FOUND EXTERNAL FUSELAGE SKIN CRACK AT BS 727C+10, STR 19R.  REPAIRED SKIN PER SRM.
